DOI QR코드

DOI QR Code

ON FOURIER COEFFICIENTS OF SOME MEROMORPHIC MODULAR FORMS

  • Honda, Yutaro ;
  • Kaneko, Masanobu
  • Received : 2011.07.07
  • Published : 2012.11.30

Abstract

We prove a congruence modulo a prime of Fourier coefficients of several meromorphic modular forms of low weights. We prove the result by establishing a generalization of a theorem of Garthwaite.

Keywords

meromorphic modular form;congruence of Fourier coefficients;congruence subgroup

References

  1. S. Garthwaite, Convolution congruences for the partition function, Proc. Amer. Math. Soc. 135 (2007), no. 1, 13-20.
  2. P. Guerzhoy, On the Honda-Kaneko congruences, preprint, 2011.
  3. M. Kaneko and M. Koike, On modular forms arising from a differential equation of hypergeometric type, Ramanujan J. 7 (2003), no. 1-3, 145-164. https://doi.org/10.1023/A:1026291027692
  4. M. Kaneko and D. Zagier, Supersingular j-invariants, hypergeometric series, and Atkin's orthogonal polynomials, Computational perspectives on number theory (Chicago, IL, 1995), 97-126, AMS/IP Stud. Adv. Math., 7, Amer. Math. Soc., Providence, RI, 1998.
  5. S. Mathur, S. Mukhi, and A. Sen, On the classification of rational conformal field theory, Phys. Lett. B 213 (1988), no. 3, 303-308. https://doi.org/10.1016/0370-2693(88)91765-0

Cited by

  1. Polar harmonic Maass forms and their applications vol.86, pp.2, 2016, https://doi.org/10.1007/s12188-016-0134-5